应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2013, Vol. 29(2): 151-166    DOI:
Exponential Behaviour of Stochastic 2D Navier-Stokes Equations Driven by Levy Noise
Li Yueling, Lv Hongfeng, Sun Xiaobin, Xie Yingchao
School of Mathematics and Statistics, Jiangsu Normal University
Received null  Revised null
Supporting info
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn